On the r-boundedness for the two phase problem with phase transition: Compressible-incompressible model problem

    研究成果: Article

    5 引用 (Scopus)

    抄録

    In this paper, we prove the maximal Lp-Lq regularity of the compressible and incompressible two phase flow with phase transition in the model problem case with the help of R-bounded solution operators corresponding to generalized resolvent problem. The problem arises from the mathematical study of the motion of twophase flows having gaseous phase and liquid phase separated by a sharp interface with phase transition.

    元の言語English
    ページ(範囲)243-287
    ページ数45
    ジャーナルFunkcialaj Ekvacioj
    59
    発行部数2
    DOI
    出版物ステータスPublished - 2016

    Fingerprint

    Boundedness
    Phase Transition
    Two-phase Flow
    Bounded Solutions
    Incompressible Flow
    Resolvent
    Regularity
    Model
    Liquid
    Motion
    Operator

    ASJC Scopus subject areas

    • Algebra and Number Theory
    • Analysis
    • Geometry and Topology

    これを引用

    @article{dd060f88c9c44dc389d4c1a44cd89203,
    title = "On the r-boundedness for the two phase problem with phase transition: Compressible-incompressible model problem",
    abstract = "In this paper, we prove the maximal Lp-Lq regularity of the compressible and incompressible two phase flow with phase transition in the model problem case with the help of R-bounded solution operators corresponding to generalized resolvent problem. The problem arises from the mathematical study of the motion of twophase flows having gaseous phase and liquid phase separated by a sharp interface with phase transition.",
    keywords = "Compressible and incompressible viscous flow, Maximal L-L regularity, Phase transitions, R-bounded solution operator, Surface tension, Two phase flow",
    author = "Yoshihiro Shibata",
    year = "2016",
    doi = "10.1619/fesi.59.243",
    language = "English",
    volume = "59",
    pages = "243--287",
    journal = "Funkcialaj Ekvacioj",
    issn = "0532-8721",
    publisher = "Mathematical Society of Japan - Kobe University",
    number = "2",

    }

    TY - JOUR

    T1 - On the r-boundedness for the two phase problem with phase transition

    T2 - Compressible-incompressible model problem

    AU - Shibata, Yoshihiro

    PY - 2016

    Y1 - 2016

    N2 - In this paper, we prove the maximal Lp-Lq regularity of the compressible and incompressible two phase flow with phase transition in the model problem case with the help of R-bounded solution operators corresponding to generalized resolvent problem. The problem arises from the mathematical study of the motion of twophase flows having gaseous phase and liquid phase separated by a sharp interface with phase transition.

    AB - In this paper, we prove the maximal Lp-Lq regularity of the compressible and incompressible two phase flow with phase transition in the model problem case with the help of R-bounded solution operators corresponding to generalized resolvent problem. The problem arises from the mathematical study of the motion of twophase flows having gaseous phase and liquid phase separated by a sharp interface with phase transition.

    KW - Compressible and incompressible viscous flow

    KW - Maximal L-L regularity

    KW - Phase transitions

    KW - R-bounded solution operator

    KW - Surface tension

    KW - Two phase flow

    UR - http://www.scopus.com/inward/record.url?scp=84981156594&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84981156594&partnerID=8YFLogxK

    U2 - 10.1619/fesi.59.243

    DO - 10.1619/fesi.59.243

    M3 - Article

    AN - SCOPUS:84981156594

    VL - 59

    SP - 243

    EP - 287

    JO - Funkcialaj Ekvacioj

    JF - Funkcialaj Ekvacioj

    SN - 0532-8721

    IS - 2

    ER -